# SDR IPXA12572964

- Difficulty date: March 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102847
- Condition: Dented
- Location: Bs 1280 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO BAY BS 1280, S26-27L FRAME DENTED.  REMOVED DAMAGE AND REPAIRED FRAME IAW EA 120373 IR EO B757-5310-46704-A.
